# SDR HNAA2018071800158

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 43,523 hours, 39,837 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Out Of Adjust
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PACK 1 O/L MESS. ADJUSTED TEMPERATURE SETTING, LIGHT EXTINGUISHED. OPERATED SYSTEM FOR 30 MINUTES, NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
